MAUDE Adverse Event Report: ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, TI; WASHER, BOLT, NUT

ARTHREX, INC. K-LESS T-ROPE W/DRV, SYN REPR, TI; WASHER, BOLT, NUT
Model Number K-LESS T-ROPE W/DRV, SYN REPR, TI
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 26th december 2025, it was reported by an arthrex employee via email that for an ar-8925t, syndesmosis tightrope® xp, titanium, the nurse stated that the implant was faulty and the tightrope suture broke when it was being used.This was detected during an ankle orif procedure on (b)(6) 2025.The procedure was completed successfully as a new implant was opened.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
K-LESS T-ROPE W/DRV, SYN REPR, TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24039506
Report Number1220246-2026-00164
Device Sequence Number10482609
Product Code HTN
UDI-Device Identifier00888867281608
UDI-Public(01)00888867281608(11)250922(17)300831(10)15502038
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK-LESS T-ROPE W/DRV, SYN REPR, TI
Device Catalogue NumberAR-8925T
Device Lot Number15502038
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown